# SDR SIMA20180205001

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 2,672 hours, 1,749 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 7026201801
- Part serial: 1609D592
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETELY LOSS OF ABILITY TO TRANSMIT ANY COMMUNICATION WITH ATC BOTH RADIO 1 & 2 REPETITIVE WRITE UP. R&R VHF 1 IAW AMM 23-12-01 OPS CHECK GOOD. VHF 2 OPS CHECK GOOD IAW AMM 23-12-00.
